MathSciNet Relay Station
MathSciNet bibliographic data
MR2823142 30C10
Erdélyi, Tamás On the $L_q$ norm of cyclotomic Littlewood polynomials on the unit circle. Math. Proc. Cambridge Philos. Soc. 151 (2011), no. 2, 373–384.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement